MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC MI,4FST,40CM,NIT/TUN7ECO; INTRODUCER, CATHETER

VASCULAR SOLUTIONS LLC MI,4FST,40CM,NIT/TUN7ECO; INTRODUCER, CATHETER
Catalog Number 7266V
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that: "during st-elevation myocardial infarction, patient was brought to cath lab, medical doctor accessed left groin, upon gaining access and putting in the 4f stiffen micro-introducer the sheath became dislodged into the patient's body.With assistance from vascular surgeon, the dislodged sheath was retrieved with snare." additional information has been requested from the account.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).No return product evaluation could be completed as the device was not returned for investigation.A dhr review was completed for lot 73m2300378, and no issues or nonconformities were noted.Case details were reviewed.Additional information could not be requested as the reporter elected to not be identified.Based on the information, the most likely root cause of the issue was undeterminable.The der process will continue to monitor for any similar events.Corrected data: correction to udi was updated from (b)(4) to include the full udi.

Brand Name
MI,4FST,40CM,NIT/TUN7ECO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19400700
Report Number2134812-2024-00022
Device Sequence Number8227206
Product Code DYB
UDI-Device Identifier10841156102913
UDI-Public10841156102913
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7266V
Device Lot Number73M2300378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/27/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown